About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 972608, 6 pages
http://dx.doi.org/10.1155/2014/972608
Research Article

Global Exponential Robust Stability of Static Interval Neural Networks with Time Delay in the Leakage Term

1School of Mathematical Science, Ocean University of China, Qingdao 266100, China
2School of Mathematical Science, Liaocheng University, Liaocheng 252059, China

Received 24 July 2013; Accepted 12 December 2013; Published 12 January 2014

Academic Editor: Subhas Abel

Copyright © 2014 Guiying Chen and Linshan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The stability of a class of static interval neural networks with time delay in the leakage term is investigated. By using the method of -matrix and the technique of delay differential inequality, we obtain some sufficient conditions ensuring the global exponential robust stability of the networks. The results in this paper extend the corresponding conclusions without leakage delay. An example is given to illustrate the effectiveness of the obtained results.